# SDR SWIA202162346

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PCU #1 BACKLASH FAILED   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED #1 RUDDER PCU REF CRJ700 AMM 27-23-01-400-801-A01.  LEAK CHECK GOOD.  OPERATIONAL CHECK GOOD.  PCU RIGGED REF CRJ700 AMM 27-21-00-820-802-A01.  BACKLASH CHECK GOOD REF CRJ700 AMM 27-21-00-720-803-A01. COMPLIED WITH TASK CARDS 27-320-1001-SKY & 27-320-101-A01.
